skip to main content

DOE PAGESDOE PAGES

Title: U ( 1 ) × SU ( 2 ) gauge invariance made simple for density functional approximations

Authors:
; ;
Publication Date:
Grant/Contract Number:
FG02-05ER46203
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 96 Journal Issue: 3; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1372414

Pittalis, S., Vignale, G., and Eich, F. G.. U ( 1 ) × SU ( 2 ) gauge invariance made simple for density functional approximations. United States: N. p., Web. doi:10.1103/PhysRevB.96.035141.
Pittalis, S., Vignale, G., & Eich, F. G.. U ( 1 ) × SU ( 2 ) gauge invariance made simple for density functional approximations. United States. doi:10.1103/PhysRevB.96.035141.
Pittalis, S., Vignale, G., and Eich, F. G.. 2017. "U ( 1 ) × SU ( 2 ) gauge invariance made simple for density functional approximations". United States. doi:10.1103/PhysRevB.96.035141.
@article{osti_1372414,
title = {U ( 1 ) × SU ( 2 ) gauge invariance made simple for density functional approximations},
author = {Pittalis, S. and Vignale, G. and Eich, F. G.},
abstractNote = {},
doi = {10.1103/PhysRevB.96.035141},
journal = {Physical Review B},
number = 3,
volume = 96,
place = {United States},
year = {2017},
month = {7}
}

Works referenced in this record:

Z2 Topological Order and the Quantum Spin Hall Effect
journal, September 2005

Colloquium: Topological insulators
journal, November 2010

Topological Insulator Materials
journal, October 2013
  • Ando, Yoichi
  • Journal of the Physical Society of Japan, Vol. 82, Issue 10, Article No. 102001
  • DOI: 10.7566/JPSJ.82.102001

Self-Consistent Equations Including Exchange and Correlation Effects
journal, November 1965